# SDR DL72S991124

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1226
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA LTR CHK B-2, LT VERT TORQUE BOX WEB CRACKED .25 INCH AT UPPER LIGHTENING HOLE AT STA 1226.  REPAIRED PER MM 53-11-0 PG 828, LT VERT TORQUE BOX WEB LWR LIGHTENING HOLE .375 INCH CRACK AT UPPER END AND A .625 INCH CRACK ON LWR END STA 1226.  REPAIRED PER MM 53-11-0 PG 832.
